EconPapers    
Economics at your fingertips  
 

Distributive production sets and equilibria with increasing returns

Pierre Dehez and Jacques Dreze

No 818, CORE Discussion Papers RP from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Date: 1988-01-01
Note: In : Journal of Mathematical Economics, 17, 231-248, 1988
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://dx.doi.org/10.1016/0304-4068(88)90008-0 (text/plain)

Related works:
Journal Article: Distributive production sets and equilibria with increasing returns (1988) Downloads
Working Paper: Distributive production sets and equilibria with increasing returns (1987)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:818

Access Statistics for this paper

More papers in CORE Discussion Papers RP from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2019-10-14
Handle: RePEc:cor:louvrp:818